# SDR AALA20021265

- Difficulty date: September 8, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED TAIL CONE CEILING EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
